MathSciNet Relay Station
MathSciNet bibliographic data
MR1283538 (96a:54051) 54H05 (04A15 26A21)
Balcerzak, Marek; Rogowska, Dorota Solution of the Baire order problem of Mauldin. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3413–3416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement